# SDR SWAA2021030452041

- Difficulty date: February 28, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 27,553 hours, 12,197 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 120ZAC HAS A CRACK 4.5' LONG 25' FROM LH EDGE OF PANEL PERFORMED INTERIM REPAIR ON PANEL 120ZAC PER EA 1-A25-3722 REV. 4.  EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY.  IF FURTHER DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING.  WITHIN 730 DAYS ACCOMPLISH A PERMANENT REPAIR OR R&R THE DISCREPANT PANEL.  REPETITIVE ACTION REQUIRED.
